# SDR DALA2022101406657

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,986 hours, 25,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 L1 DOOR WILL NOT ARM AND SEEMS JAMMED. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. DOOR OK. (9641116)
